# SDR REXA201100497

- Difficulty date: July 16, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,744 hours, 14,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH NUT PLATE HOLES HAVE MINOR CORROSION AT FS 559+96 RBL 45 ON FLOOR SILL.  REPAIRED IAW BOMBARDIER SERVICES CORP EO 601R-53-L00118 AND ASSOCIATED 8110-3 DATED 7/8/11.
